# SDR J7SA2014010201

- Difficulty date: December 31, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N519FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20055
- Aircraft time: 8,539 hours, 5,221 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT JUST AFTER TAKEOFF AT 1000FT.  LANDING & TAXI WERE UNEVENTFUL.  INSPECTED APU INLET, DUCTING & BLEED AIR DUCTS.  NO DEFECTS NOTED, BELIEVED TO BE ANTI-ICE FLUID.
